# SDR DALA1253223766

- Difficulty date: October 18, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 36,326 hours, 13,509 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DAMAGE ON BS 178 PRESSURE BULKHEAD STRUCTURE. MX REPAIRED IAW ER/A 507949-14, REV B, SEC II PERMANENT REPAIR INSTRUCTIONS.
